MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 52 DISCOVERY RD SEDLINE SENSOR; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 4248
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported psi measurements which were not in the expected range.No consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
Additional manufacuring narrative: other, other text: the returned sensor was evaluated.Visual inspection confirmed there was no physical damage.During evaluation the unit passed continuity testing across the electrodes and between the electrodes and the connector.The sensor was returned used.Functional testing could not be performed since the sensor is intended for single-patient use; the integrity of the sensor (gel; contacts; etc) is broken once it is removed from patient use.
 
Event or Problem Description

Brand Name
RD SEDLINE SENSOR
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key9832927
Report Number3011353843-2020-00041
Device Sequence Number2421370
Product Code MWI
UDI-Device Identifier10843997011775
UDI-Public10843997011775
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number4248
Device Catalogue Number4248
Device Lot Number20ACB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/26/2020
Supplement Date Received by Manufacturer03/19/2020
Initial Report FDA Received Date03/14/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1